# SDR CA160125008

- Difficulty date: January 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 45,860 hours
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65671867
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION BY MAINTENANCE PERSONNEL REVEALED A CRACKED OTBD FITTING ASSY ON THE NR 4 GROUND SPOILER.  THE OTBD FITTING WAS REPLACED AND THE GROUND SPOILER REINSTALLED AND TESTED IAW AMM 27-62-12.
